Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on the divisibility of certain Chern numbers

Authors: Leonidas Charitos and Stavros Papastavridis
Journal: Proc. Amer. Math. Soc. 84 (1982), 272-274
MSC: Primary 57R20; Secondary 57R95
MathSciNet review: 637182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ M$ is a weakly almost complex manifold, then $ {c_r}(M) \in {H^{24}}(M;Z)$ is the $ r$th Chern class of its normal bundle.

Theorem 1. If $ m$, $ r$ are natural numbers with $ r \leqslant m$, then there exists a $ 2m$-fold $ {M_0}$, compact, closed and weakly almost complex, so that the normal characteristic number $ \left\langle {{c_r}({M_0}){c_{m - r}}({M_0})} \right.$, $ \left. {[{M_0}]} \right\rangle $ is a power of 2.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20, 57R95

Retrieve articles in all journals with MSC: 57R20, 57R95

Additional Information

PII: S 0002-9939(1982)0637182-1
Keywords: Characteristic number, Hattori-Stong Theorem
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia